# SDR COEA2016030904911

- Difficulty date: March 9, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371307202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD CTR FUSELAGE RT UPPER SKIN PANEL HAS LEVEL 2 CORROSION AFT OF FRAME 17, BETWEEN STRINGER 7A RT & 8R.  DOUBLER REPAIR IAW SRM 53-00-00-300-803.
